# SDR CALA2013120200881

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 58,668 hours, 8,410 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 107 HAD SOME SMOKE & ODOR WHEN USED 2ND TIME IN FLIGHT.  ODOR DID NOT APPEAR TO BE ELECTRICAL, SMELLED LIKE HOT PLASTIC.  PERFORMED CONDITIONAL INSPECTION IAW AMM TASK 05-51-58-200-801C 1, OPERATIONS CHECKED NORMAL AFTER CLEANING OF SPILLED FOOD.
